# SDR SWAA2016022549401

- Difficulty date: February 11, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FUSELAGE SKIN CUT OUT CRACKED AT SCUFF PLATE AT BS 344, STRINGER 17L, LOWER AFT CORNER SUPPORT FASTENER HOLE.  REPAIRED SKIN IAW SRM.
